Table of Contents


Vishvajit Singh, Manju Pruthi, Jagbir Singh
Minimal cyclic codes of length 16p^n over GF(q), where q is prime or prime power of the form 16k+7
J. Math. Comput. Sci., 10 (2020), 1-26
PDF

Binu R., Paul Isaac
Some characterizations of neutrosophic G-submodule
J. Math. Comput. Sci., 10 (2020), 27-39
PDF

Obayomi A. Adesoji
A new monotonically stable discrete model for the solution of differential equations emanating from the evaporating raindrop
J. Math. Comput. Sci., 10 (2020), 40-50
PDF

Harish Joshi, R.K. Sharma, Gend Lal Prajapati
Stability analysis of a deterministic vaccination model with non-monotonic incidence rate
J. Math. Comput. Sci., 10 (2020), 51-67
PDF

Yashwant Singh
A study on fractional differintegrations in association with I-function
J. Math. Comput. Sci., 10 (2020), 68-77
PDF

P. O. Olatunji, M. N. O. Ikhile
Variable order nested hybrid multistep methods for stiff ODEs
J. Math. Comput. Sci., 10 (2020), 78-94
PDF

Anju S. Mattam, Sasi Gopalan
Algorithm to compute transitive closure of fuzzy soft relation
J. Math. Comput. Sci., 10 (2020), 95-109
PDF

A. Hasan
A study on approximate solutions and accuracy of parallel algorithms for solving system of ODEs
J. Math. Comput. Sci., 10 (2020), 110-135
PDF

P. Syamala, K.R. Balasubramanian
On lexicographic products of two intuitionistic fuzzy graphs
J. Math. Comput. Sci., 10 (2020), 136-149
PDF

R. Ponraj, S. Yesu Doss Philip, R. Kala
Some families of 4-total difference cordial graphs
J. Math. Comput. Sci., 10 (2020), 150-156
PDF

Tridiv Jyoti Neog, Biju Kumar Dutta
A note on fuzzy soft matrices
J. Math. Comput. Sci., 10 (2020), 157-170
PDF

S. Alagu, R. Kala
Dense enough non-standard reals
J. Math. Comput. Sci., 10 (2020), 171-178
PDF

A. Selvam, C.Y. Ponnappan
Edge domination in fuzzy graphs using strong arcs
J. Math. Comput. Sci., 10 (2020), 179-188
PDF

B. Srinuvasa Rao, D. Ram Prasad, G.N.V. Kishore
Some applications via common quadruple fixed point theorems in G-metric spaces
J. Math. Comput. Sci., 10 (2020), 189-218
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS